# SDR VNAA202503070032

- Difficulty date: March 7, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 19,620 hours, 17,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF RBL9 BTW FS349.00 TO FS 693.00 (5EA).  SEAT RAILS OF RBL9 BTW FS349.00 TO FS 693.00 (5EA) WERE FOUND OUT OF LIMITS PER CRJ-900 SRM 53-2149-101-001-A01,SRM 53-31-49-101-001-A02 AND SRM 53-41-49-101-001-A02.  REPLACED PER CRJ-900 AMM 53-00-49(CONFIG AL2).
